Viagra and lisinopril

Common Questions and Answers about Viagra and lisinopril

viagra

Hypertension and Cialis are bad combination, also Viagra, Levitra, Kamagra and any other generics. I suggest trying herbal medications. For your age and conditions I suggest : Virility Patch Rx .
Not libido, but maintaining a firm erection. I went off Zocor, and Dyazide 3 months ago for financial reasons and the problem went away. I have started to take the Dyzazide againg and the problem seems to be starting again. It appears the problem is therefore Dyazide related. I am going to see my doctor in a couple of weeks and am trying to be informed before I see him.
My question is will i ever be able to get a hard erection again without using viagra or is the damage done by taking lisinopril permanent.
I get a tingle or pressure outside the skull as opposed to a headache, I definetely have anxiety, I went through a strange order where I was overstimulated on viagra and had to go to the ER. They check me out and said I was OK. I then had symptoms of hypoglycimia, which I was told later by my doctor is possible from anxiety from all the adrelin that can be produced during a traumatic event.
Age 73.taking blood pressure pill Lisinopril,Lipitor,Actos & a diuretic.Tried Magna RX & Enzyte male enhancement tablets & had electric sex but always so close but short of orgasm.Maybe enhancement pills are holding it back? It is so frustrating.
Three years ago I was diagnosed with high blood pressure and put on Lisinopril and Amlodipine (forgive the spelling!) Almost immediately Viagra and now daily Cialis have only had marginal effects. Since I am taking medication to lower blood pressure and medication to increase blood flow to the penis are they not fighting against each other?, or am I totally mistaken?. My 47 y-o girlfriend and I still have a lot of satisfying fun in the bedroom but we both wish we could have actual intercourse.
Now, I'm @210 (still overweight) and on low dosages of Lisinopril (10mg), Toprol XL (25mg), and a diuretic (37.5). Over the past 4 weeks, I've experienced some morning sluggishness and ED. It's not a sudden onset; I've been very cold some nights at bedtime, had sporatic ED... and I walk 5 miles a day four or more times a week... so up to now, no one has been surprised about a pulse of 60. Only now my pulse is often @ 50 and occasionally in the mid to upper 40's.
There does not seem to be many side effects to most herbs, I did get some high blood pressure from Viagra but now since being on mostly herbs I feel and get some real good hardons, and the morning woods are good, I even get woken in the night with some real boners and never had that before.
After several different trials, I am now taking 5 mg bystolic and no lisinopril and my body seems to have adjusted. While I am overweight, I did not gain any additional weight as others have mentioned. I am also not exhausted. I recently had blood work so we will see if it had some kind of effect on my cholesterol as others have had. I hope not. It was interesting to hear that someone else had the heavy legs because my doc seemed surprised that I had that as a side effect.
has discontinued the atenolol for her high blood pressure since she is also on revatio (new term for viagra) and he feels this should control her pressure. He also states the atenolol is contributing to her excessive tummy extension and extreme swelling of her feet even though she is on furosemide for water retension. This is the first we have heard of atenolol contributing to water retension. Please give us your opinion.
The only drug I can seemingly tolerate is Lisinopril, which does not adequately control my BP (and which may be causing me other side effects I've not mentioned here). I posted below asking if anyone has had experience with either the Resperate or Zona Plus (previously: CardioGrip) devices. No one has replied, which is unfortunate.
I am scheduled to see a urologist in 3 weeks and am trying to stay optimist. I tried Viagra and it helped some, but is way too expensive to take everyday. Not to mention that I think it is a little ridiculous for a healthy 21 year old to have to take it to have a functional penis. I am physically fit and exercise daily (have to in order to keep from getting anymore depressed about it). I have no idea what has caused this problem, but it needs to be fixed.
MedHelp Health Answers